Drug-induced Inhibition and Trafficking Disruption of ion Channels: Pathogenesis of QT Abnormalities and Drug-induced Fatal Arrhythmias

@inproceedings{Cubeddu2016DruginducedIA,
  title={Drug-induced Inhibition and Trafficking Disruption of ion Channels: Pathogenesis of QT Abnormalities and Drug-induced Fatal Arrhythmias },
  author={Luigi X. Cubeddu},
  booktitle={Current cardiology reviews},
  year={2016}
}
Risk of severe and fatal ventricular arrhythmias, presenting as Torsade de Pointes (TdP), is increased in congenital and acquired forms of long QT syndromes (LQTS). Drug-induced inhibition of K+ currents, IKs, IKr, IK1, and/or Ito, delay repolarization, prolong QT, and increase the risk of TdP. Drug-induced interference with IKr is the most common cause of acquired LQTS/TdP. Multiple drugs bind to KNCH2-hERG-K+ channels affecting IKr, including antiarrythmics, antibiotics, antivirals, azole… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-8 OF 8 CITATIONS

References

Publications referenced by this paper.
SHOWING 1-10 OF 144 REFERENCES

Engineering a peptide inhibitor towards the KCNQ 1 / KCNE 1 potassium channel ( IKs )

  • Y Hu, J Chen, B Wang
  • Peptides
  • 2015

Similar Papers

Loading similar papers…